MathSciNet Relay Station
MathSciNet bibliographic data
MR1233639 35S99 (47G20)
Cancelier, Claudy; Chemin, Jean-Yves Sous-ellipticité d'opérateurs intégro-différentiels vérifiant le principe du maximum. (French) [Subellipticity of integro-differential operators satisfying the maximum principle] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (1993), no. 2, 299–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement